Title of article
Quasi-orthogonal Polynomials, Quadrature, and Interpolation
Author/Authors
Y. Xu، نويسنده ,
Issue Information
دوهفته نامه با شماره پیاپی سال 1994
Pages
21
From page
779
To page
799
Abstract
We investigate the quasi-orthogonal polynomials by expressing them as characteristic polynomials of symmetric matrices. Many properties of zeros of quasi-orthogonal polynomials are derived from this formulation. We derive new formulae for quadrature and interpolation based on the zeros of quasi-orthogonal polynomials and prove the mean convergence of Lagrange interpolation.
Journal title
Journal of Mathematical Analysis and Applications
Serial Year
1994
Journal title
Journal of Mathematical Analysis and Applications
Record number
938087
Link To Document